On the integrability of Birkhoff billiards

V. Kaloshin, A. Sorrentino, Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences 376 (2018).

Download
No fulltext has been uploaded. References only!

Journal Article | Published | English
Author
Kaloshin, VadimIST Austria ; Sorrentino, Alfonso
Abstract
In this survey, we provide a concise introduction to convex billiards and describe some recent results, obtained by the authors and collaborators, on the classification of integrable billiards, namely the so-called Birkhoff conjecture. This article is part of the theme issue ‘Finite dimensional integrable systems: new trends and methods’.
Publishing Year
Date Published
2018-10-28
Journal Title
Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences
Volume
376
Issue
2131
Article Number
20170419
IST-REx-ID

Cite this

Kaloshin V, Sorrentino A. On the integrability of Birkhoff billiards. Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences. 2018;376(2131). doi:10.1098/rsta.2017.0419
Kaloshin, V., & Sorrentino, A. (2018). On the integrability of Birkhoff billiards. Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences. The Royal Society. https://doi.org/10.1098/rsta.2017.0419
Kaloshin, Vadim, and Alfonso Sorrentino. “On the Integrability of Birkhoff Billiards.” Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences. The Royal Society, 2018. https://doi.org/10.1098/rsta.2017.0419.
V. Kaloshin and A. Sorrentino, “On the integrability of Birkhoff billiards,” Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol. 376, no. 2131. The Royal Society, 2018.
Kaloshin V, Sorrentino A. 2018. On the integrability of Birkhoff billiards. Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences. 376(2131), 20170419.
Kaloshin, Vadim, and Alfonso Sorrentino. “On the Integrability of Birkhoff Billiards.” Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol. 376, no. 2131, 20170419, The Royal Society, 2018, doi:10.1098/rsta.2017.0419.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar